I am a 18.5 year navy Veteran. I was active duty for 11.5. I was diagnosed with Lymphedema that at that time was only in my feet. In 2010 I was released from active duty to PTS (perform to serve) and joined the Reserves (Lymphedema annotated on Separation Physical) Over the years the condition has worsened. It now has progressed all the way up to my hips. I have been waived from numerous PRT's for this reason with intermission for pregnancy (not considered waivers). I have even had thyroid surgery with nosuccess in fixing thislymphedema issue. Quality of life is a little tough because I am constantly swollen. I wasrecently informed that I wasbeing put in for a MRR...Medical Retention Review. The Review is covering Lymphedema, PTSD post MST/Sexual Assault,Anxiety and Depression. Can you please tell me if this is something that will result in a medical retirement, medical disability if different from first, or being honorably discharged with nothing? Right now I am on AT orders as I have been most of my reserve time. They are telling me that I can not do any more orders outside of my drills and annual training. I am wanting to save my years of service. I also want someone to give me answers to fix my Lymphedema. The VA hasn't been able to help fix me either. I am unable to seek mental health treatment from medical because I am a Reservist and I need to be on orders longer than 30 days. I can't get medication to help with PTSD/Anxiety nor continue to get medication and physical therapy for the Lymphedema. I have not filed a VA disability claim yet because I was informed that it would hurt my reserves pay and ability to serve. At this point I really need to know what is it that I can do to first be taken care of with medical treatment for all issues? What will be my outcome? Do I qualify for medical retirement with a pension received now, received at 60 or honorable discharge with pension and no access to Tricare? Should I wait to file my VA claim since its a strong possibility I will be getting out? How would this affect my military pension if any?